Sankhya-Search::Results



Back to Sankhya-Home | Back to Sankhya-Search | Search-Help
SEARCH TOPIC: (YEAR= 1993 AND VOLUME= 55 AND SERIES: A AND ISSUE/PART: 1).

No. Of Matches: 15
[1] Title: Some asymtotic results for the induced percentile selection differential
Author(s): R. P. Suresh
Series: A
Volume: 55
Part: 1
Page No.: 120--129
Year: 1993
AMS Subject Classification: 62P10,60E99
Paper in PDF  | Summary of Paper

[2] Title: Linear Models In A General Parametric Form
Author(s): Chi Song Wong
Series: A
Volume: 55
Part: 1
Page No.: 130--149
Year: 1993
AMS Subject Classification: 62J05
Paper in PDF  | Summary of Paper

[3] Title: Cesaro uniform integrability and $L_p$-convergence
Author(s): Arup Bose, Tapas K. Chandra
Series: A
Volume: 55
Part: 1
Page No.: 12--28
Year: 1993
AMS Subject Classification: 60F25,60G48,60G50
Paper in PDF  | Summary of Paper

[4] Title: Solution of an optimization problem arising in maximum likelihood estimation of ordered distributions
Author(s): J. C. Parnami, Prem S. Puri, Singh, Harshinder Singh
Series: A
Volume: 55
Part: 1
Page No.: 49--65
Year: 1993
AMS Subject Classification: 62G05
Paper in PDF  | Summary of Paper

[5] Title: Central limit theorem for a double array of harris chains
Author(s): K. B. Athreya, C. D. Fuh
Series: A
Volume: 55
Part: 1
Page No.: 1--11
Year: 1993
AMS Subject Classification: 60G05,60J10
Paper in PDF  | Summary of Paper

[6] Title: On the distribution of squareness
Author(s): Ratan Dasgupta
Series: A
Volume: 55
Part: 1
Page No.: 29--36
Year: 1993
AMS Subject Classification: 60E05,62N10
Paper in PDF  | Summary of Paper

[7] Title: Characterizations of power series and factorial series distributions
Author(s): V. Papathanasiou
Series: A
Volume: 55
Part: 1
Page No.: 164--168
Year: 1993
AMS Subject Classification: 60E15,62E10
Paper in PDF  | Summary of Paper

[8] Title: On the Hajek projection for truncated and censored data
Author(s): Ulku Gurler, Jane-ling Wang
Series: A
Volume: 55
Part: 1
Page No.: 66--79
Year: 1993
AMS Subject Classification: 62G05,62E20
Paper in PDF  | Summary of Paper

[9] Title: On the bahadur efficiency of a $t$-test
Author(s): Andrew L. Rukhin
Series: A
Volume: 55
Part: 1
Page No.: 159--163
Year: 1993
AMS Subject Classification: 62F05,62E20,60E10
Paper in PDF  | Summary of Paper

[10] Title: A characterization of the $/chi^2$-statistic
Author(s): Wolfgang Stadje
Series: A
Volume: 55
Part: 1
Page No.: 153--158
Year: 1993
AMS Subject Classification: 62H05
Paper in PDF  | Summary of Paper

[11] Title: On tests for independence in the presence of competing risks
Author(s): Isha Bagai
Series: A
Volume: 55
Part: 1
Page No.: 104--119
Year: 1993
AMS Subject Classification: 62F03,62N05
Paper in PDF  | Summary of Paper

[12] Title: Asymptotic null distributions of tests for change in level in correlated data
Author(s): Neerchal K. Nagaraj, Chada S. Reddy
Series: A
Volume: 55
Part: 1
Page No.: 37--48
Year: 1993
AMS Subject Classification: 62F05,62M10
Paper in PDF  | Summary of Paper

[13] Title: Notes: Moment bounds for some stochastic process
Author(s): Ratan Dasgupta
Series: A
Volume: 55
Part: 1
Page No.: 150--152
Year: 1993
AMS Subject Classification: 60G99
Paper in PDF  | Summary of Paper

[14] Title: Statistical tests for the inverse Gaussian distribution based on rao distance
Author(s): Angel Villarroya, Josep M. Oller
Series: A
Volume: 55
Part: 1
Page No.: 80--103
Year: 1993
AMS Subject Classification: 62F03
Paper in PDF  | Summary of Paper

[15] Title: Corrigendum : Unifformly strongly consistent prior-distribution and empirical Bayes estimators with asymptotic optimality and rates in a non-exponential family (Sankhya, Vol. 51, Sr.A, Pt. 3, 334--342, 1989)
Author(s): R. S. Singh, B. S. Prasad
Series: A
Volume: 55
Part: 1
Page No.: 169
Year: 1993
AMS Subject Classification: 62C12, 62F05
Paper in PDF
Back to Sankhya-Home | Back to Sankhya-Search | Search-Help